Correction of figure in “On Landau damping”

Clément Mouhot DPMMS, Centre for Mathematical Sciences, University of Cambridge Cédric Villani Institut Henri Poincaré & Université de Lyon, Institut Camille Jordan, Université Claude Bernard

Dynamical Systems Functional Analysis mathscidoc:1701.11004

Acta Mathematica, 207, (2), 391-391, 2011.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 121 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{clément2011correction,
  title={Correction of figure in “On Landau damping”},
  author={Clément Mouhot, and Cédric Villani},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203357781091749},
  booktitle={Acta Mathematica},
  volume={207},
  number={2},
  pages={391-391},
  year={2011},
}
Clément Mouhot, and Cédric Villani. Correction of figure in “On Landau damping”. 2011. Vol. 207. In Acta Mathematica. pp.391-391. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203357781091749.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved